# SDR FDEA200811064773

- Difficulty date: November 6, 2008
- Submitted: August 20, 2009
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 141N517030
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MAIN CABIN LT- INTERCOSTAL PLATE ABOVE FLIGHT CONTROL PULLEYS AT LBL 24.75 BAE STA 333.45 AND STA 350.00 IS CORRODED . REMOVED AND REPLACED FLOOR SUPPORT PN 141N5170-30 IAW SRM 51-40-02 FROM STA 324.0 - 345.0 LBL 24.75 "A" MAJOR REPAIR NO FOLLOW-UP REQUIRED.
